On the complexity of the ideal of absolute null sets
Abstract
Answering a question of Banakh and Lyaskovska, we prove that for an arbitrary countable infinite amenable group G the ideal of sets having μ-measure zero for every Banach measure μ on G is an Fσδ subset of {0,1}G.Published
25.02.2012
Issue
Section
Short communications
How to Cite
Zakrzewski, P. “On the Complexity of the Ideal of Absolute Null Sets”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 2, Feb. 2012, pp. 275-6, https://umj.imath.kiev.ua/index.php/umj/article/view/2574.